# SDR AALA20120626009

- Difficulty date: June 25, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 36,233 hours, 15,006 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pushrod
- Part number: 113A26301
- Condition: Bent
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PHL - PILOT REPORTED FLAPS JAMMED IN UP POSITION. EMERGENCY DECLARED FLIGHT LANDED PHL WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT INBOARD TRAILING EDGE AFT FLAP INBOARD AND OUTBOARD FLAP PUSHRODS AND RIGHT INBOARD AFT FLAP DRIVE ROD THAT WERE BENT.  SYSTEM GROUND CHECK NORMAL OPERATION.
